# SDR AALA201905069001

- Difficulty date: May 4, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 55,758 hours, 23,324 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 285A12002
- Part serial: D00647
- Condition: Unreliable
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER TAKEOFF, FLAPS WOULD NOT RETRACT FROM FLAP 1. AFTER LANDING BELOW 80 KTS, PESU LIGHT ILLUMINATED. EXTENDED FLAPS BY ALT FLAP EXTENTION. MAINTENANCE ACCOMPLISHED FIM 27-51-00-810-822/823. REMOVED AND REPLACED FSEU IAW AMM 27-51-01-000-801. NO FAULT NOTED. GROUND TEST OK. ALSO PERFORMED DFCS FLAP TEST. SYSTEM GROUND TEST OK.
